C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
S1385108D |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reex2137 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported while inserting picc, there was some resistance.Picc line removed after unable to pass through, was kinked slightly.Rn removed stylet from picc.After removal of stylet, wire broke about 1 inch at end.New picc was opened and used for rest of procedure.All of wire accounted for; no harm to patient.